Stochastic Representations of the Matrix Variate Skew Elliptically Contoured DistributionsAdvances and Applications in Statistics
DescriptionMatrix variate skew elliptically contoured distributions generalize several classes of important distributions. This paper defines and explores matrix variate skew elliptically contoured distributions. In particular, we discuss two stochastic representations of the matrix variate skew elliptically contoured distributions.
Posted VersionsPublished PDF
Citation InformationShimin Zheng, Chunming Zhang and Jeff Knisley. "Stochastic Representations of the Matrix Variate Skew Elliptically Contoured Distributions" Advances and Applications in Statistics Vol. 33 Iss. 2 (2013) p. 83 - 98 ISSN: 0972-3617
Available at: http://works.bepress.com/shimin-zheng/62/